Coherence in Substructural Categories
Author: Petri Z.
Source: Studia Logica, Volume 70, Number 2, March 2002 , pp. 271-296(26)
It is proved that MacLane's coherence results for monoidal and symmetric monoidal categories can be extended to some other categories with multiplication; namely, to relevant, affine and cartesian categories. All results are formulated in terms of natural transformations equipped with graphs (g-natural transformations) and corresponding morphism theorems are given as consequences. Using these results, some basic relations between the free categories of these classes are obtained.
Document Type: Regular paper
Publication date: 2002-03-01